Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: Confluent hypergeometric functions (Cambridge Univ. Press, New York, 1960) by L. J. Slater; Formulas and theorems for the special functions of mathematical physics (Springer-Verlag, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni


Authors: Mark D. Semon and John R. Taylor
Journal: Math. Comp. 30 (1976), 677-678
MSC: Primary 33A30
MathSciNet review: 0402139
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0402139-8
PII: S 0025-5718(1976)0402139-8
Article copyright: © Copyright 1976 American Mathematical Society